Depo can take 12-18 months to get out of your system and get your cycles back. I had a lot of problems after getting off depo so my doctor started helping me get my cycle back after a few months, but that's because I had a cyst on my ovary due to the depo. I also gained some weight while I was on depo (I was on it for 5 1/2 years) and with me at least it just didn't fall off, I had to work out more.
Thank for replying.
The reason I asked is that I have just been referred to an MS specialist so time is pretty important to us at the moment, plus I had cerival cancer 2 years ago....it's been a bad few years but I'm still smiling.
I know what you mean about the weight, just being hopeful I think, as I can't exercise at the moment, normally swim everyday.
By the way, what did the doctor do to help you?
My doctor first put me on Provera (hormone pill) to jump start my period, I finally got it 6 weeks later, and didn't get it again. Once my doctor seen I had a cyst on my ovary, she put me on birth control pills to try to dissolve the cyst (it wasn't to big) so I wouldn't have to have surgery. Believe me I didn't want to go on birth control I wanted to have a baby, but when you're on depo, you don't ovulate, and since I had a cyst from the depo I wasn't ovulating even if the depo was out of my system, she put me on bc and the first month on it, is the first month I ovulated in 5 1/2 years and I got preggo! Sadly, I lost that baby, went on bc again to try to regulate my cycle and dissolve the cyst and the first month on it again I got preggo, this time I haven't had any complications (am now 32 weeks)
I'm sorry you are having all these problems, my best friends sister in law has MS and doesn't get her period every month anymore because of it, I don't know if that will be the case for you or not. I suggest if your Ob doesn't know about your MS to let them know, maybe they can start helping you get your cycles on track before the 12-18 months since you have other medical issues and time is important. I hope you can get everything figured out and everything works out for you. Keep us updated, and I'm sorry this got so long.
do you know how long it will take to get my period back after one injection
i have been on depo for one month now and i have found that it is really hurting my stomach does any one know why?
i got the shot about 3 weeks ago, i just got my period about 3 days ago and it seems really off and on. Im really scared that it will last a really long time because then i cant have sex which is the whole reason i went on it! did anyone get a normal period after and did it go away normally?
I too was on the shot for 9 years. I stopped it six months ago. Ever since, I have lost close to ten pounds which I admire. However, I have been having serious stomach issues....I am frequently experiencing a decrease in appetite, stomach upset, nausea, and diarrhea. Does Anyone know if we should be concerned or if IBS is a result from the shot? I'm inclined to think it is a side affect from going off it..I never had these problems while I was on it